Alert archive / Florida / Special Weather Statements in 2010
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jul 29, 2010, 4:13 PM EDT for Marion County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2010, 4:13 PM EDT (20:13 UTC)
- Expired
- Jul 29, 2010, 4:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Jacksonville, FL
County Marion County, FL
The radar
The Jacksonville radar (KJAX), 151 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 550 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1107 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
751 WWUS82 KJAX 292013 SPSJAX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 413 PM EDT THU JUL 29 2010 FLZ040-292045- MARION- 413 PM EDT THU JUL 29 2010 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN MARION COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT... AT 413 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 9 MILES SOUTHEAST OF MOSS BLUFF...OR 7 MILES NORTHEAST OF EMERALDA...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WEIRSDALE...OCKLAWAHA... MOSS BLUFF...LYNNE...LAKE WEIR AND JUNIPER SPRINGS THROUGH 445 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2897 8208 2943 8182 2935 8170 2897 8166 TIME...MOT...LOC 2013Z 333DEG 7KT 2902 8176 $$ ZIBURA
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jul 29, 2:16 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 29, 2:16 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
216 PM EDT THU JUL 29 2010
...VERY HOT WEATHER CONTINUES THROUGH FRIDAY WITH DANGEROUS HEAT
INDICES...
.SHORT TERM...UPPER RIDGE AXIS FROM THE SOUTHERN PLAINS ACROSS
NORTH FLORIDA CONTINUES THE HEAT OVER THE AREA. HAVE EXPANDED HEAT
ADVISORY THROUGH FRIDAY FOR MAINLY I-10 NORTHWARD...MIN TEMPS ARE
EXPECTED TO BE IN THE UPPER 70S TONIGHT WITH HEAT INDICES FRIDAY
NEAR 110 AGAIN. SCATTERED AFTERNOON/EVENING CONVECTION THIS
AFTERNOON WILL PRODUCE LOCALLY HEAVY RAINFALL AND FREQUENT
LIGHTNING AS WELL AS ISOLATED WET MICROBURSTS. SURFACE TROUGH OVER
SE GA AND EAST COAST SEABREEZE FRONT WILL LIKELY BE THE FOCUS FOR
THE STRONGER STORMS. CONVECTION WILL BE MORE WIDESPREAD OVER THE
WEEKEND ESPECIALLY ON SUNDAY AS UPPER HIGH RETROGRADES AND
TROUGHING INCREASES ALONG THE EAST COAST. TEMPERATURES MAY NOT BE
QUITE AS HOT ON SUNDAY DUE TO EXPECTED INCREASE IN CLOUDS AND
PRECIP.
.LONG TERM...MONDAY THROUGH THURSDAY...UPPER HIGH REBUILDS OVER THE
AREA EARLY NEXT WEEK. AN EASTERLY FLOW WILL BRING IN DRY AIR ALOFT
DECREASING THE POPS WITH TEMPERATURES REMAINING ABOVE AVERAGE.
&&
.AVIATION...ISOLATED SHOWERS AND THUNDERSTORMS HAVE RECENTLY FORMED
AND ANTICIPATE AN EXPANSIVE COVERAGE AS THE DAY PROGRESSES. ATLANTIC
SEA-BREEZE IS CURRENTLY PINNED TO THE COAST AND THIS FEATURE WILL
LIKELY MAKE LITTLE INLAND PROGRESSION. A WEAK SURFACE TROUGH
CURRENTLY RESIDES ACROSS THE AREA AND THUNDERSTORMS WILL LIKELY
INITIATE ALONG THIS FEATURE...WITH OUTFLOW BOUNDARIES EVENTUALLY
INTERACTING WITH THE ATLANTIC SEA BREEZE. SCATTERED THUNDERSTORMS
ARE POSSIBLE AT LOCAL TERMINALS...MAINLY BETWEEN 20Z AND 23Z.
&&
.MARINE...NO HEADLINES. WITH HIGH PRESSURE RIDGE RESIDING TO OUR
SOUTH...MODERATE NOCTURNAL SURGES ARE EXPECTED THE NEXT SEVERAL
NIGHTS WITH WIND SPEEDS NEAR 15 KNOTS OFFSHORE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 75 100 76 98 / 20 30 20 40
SSI 80 95 80 91 / 20 30 20 40
JAX 76 98 77 97 / 30 40 20 50
SGJ 77 93 76 93 / 20 40 20 40
GNV 76 96 76 95 / 30 40 20 40
OCF 75 95 75 96 / 30 40 20 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HEAT ADVISORY UNTIL 7 PM EDT FRIDAY FOR BAKER-COLUMBIA-DUVAL-
HAMILTON-NASSAU-SUWANNEE.
GA...HEAT ADVISORY UNTIL 7 PM EDT FRIDAY FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...NONE.
&&
ZIBURA/ZAPPE/KEEGANHazardous weather outlook, Jul 29, 3:13 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 313 PM EDT THU JUL 29 2010 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-300945- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 313 PM EDT THU JUL 29 2010 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...HEAT ADVISORY IN EFFECT FOR SOUTHEAST GEORGIA AND PORTIONS OF NORTHEAST FLORIDA THIS AFTERNOON AND TONIGHT... THE COMBINATION OF HIGH TEMPERATURES IN THE UPPER 90S TO NEAR 100 DEGREES AND DEWPOINTS IN THE MID 70S WILL CREATE HEAT INDICES OF 105 TO 112. A HEAT ADVISORY HAS BEEN ISSUED WHERE HEAT INDEX VALUES WILL LIKELY REACH 110 DEGREES. SCATTERED THUNDERSTORMS ARE EXPECTED IN THE AFTERNOON AND EVENING. THE MAIN CONCERNS WITH ISOLATED STRONGER STORMS WILL BE EXCESSIVE LIGHTNING AND STRONG DOWNBURST WINDS ALONG WITH VERY HEAVY RAINFALL. STORM MOTION WILL BE SOUTHEAST AROUND 5 TO 10 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ...HEAT ADVISORY IN EFFECT FOR SOUTHEAST GEORGIA AND PORTIONS OF NORTHEAST FLORIDA FRIDAY... OPPRESSIVE TEMPERATURES AND HEAT INDICES NEAR 110 DEGREES ARE ANTICIPATED IN SOME AREAS ON FRIDAY AND POSSIBLY ON SATURDAY. A HEAT ADVISORY IS IN EFFECT FOR FRIDAY OVER MOST OF THE AREA. SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY MAINLY DURING THE AFTERNOON AND EVENING. THE STRONGER STORMS WILL BE CAPABLE OF EXCESSIVE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 29, 2:34 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
234 PM EDT THU JUL 29 2010
GAZ164-291915-
CHARLTON-
234 PM EDT THU JUL 29 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
CHARLTON COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
315 PM EDT...
AT 234 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF HOMELAND...OR 4
MILES NORTHEAST OF FOLKSTON...MOVING SOUTHEAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HOMELAND AND FOLKSTON
THROUGH 315 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3084 8190 3081 8190 3081 8192 3082 8194
3080 8196 3079 8196 3078 8197 3090 8207
3097 8199 3090 8188
TIME...MOT...LOC 1834Z 319DEG 6KT 3087 8197
ZAPPESpecial weather statement, Jul 29, 3:13 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
313 PM EDT THU JUL 29 2010
GAZ166-292000-
COASTAL CAMDEN-
313 PM EDT THU JUL 29 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CAMDEN COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
400 PM EDT...
AT 313 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF CUMBERLAND
ISLAND...OR 5 MILES NORTH OF KINGS BAY BASE...MOVING SOUTHEAST AT 10
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HARRIETTS
BLUFF...KINGS BAY BASE AND CUMBERLAND ISLAND THROUGH 400 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3086 8141 3077 8146 3076 8148 3073 8149
3088 8164 3099 8153 3097 8151 3097 8150
3095 8144 3094 8144 3095 8143 3093 8140
TIME...MOT...LOC 1913Z 312DEG 7KT 3087 8151
PRESNALLSpecial weather statement, Jul 29, 3:36 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 336 PM EDT THU JUL 29 2010 FLZ040-292015- MARION- 336 PM EDT THU JUL 29 2010 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN MARION COUNTY FOR STRONG WINDS VALID UNTIL 415 PM EDT... AT 336 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES SOUTHWEST OF SANTOS...OR 10 MILES SOUTH OF OCALA...STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SANTOS THROUGH 415 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2912 8207 2898 8207 2897 8226 2912 8227 TIME...MOT...LOC 1936Z 287DEG 4KT 2905 8216 ZIBURA
Special weather statement, Jul 29, 4:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 413 PM EDT THU JUL 29 2010 FLZ040-292045- MARION- 413 PM EDT THU JUL 29 2010 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN MARION COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT... AT 413 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 9 MILES SOUTHEAST OF MOSS BLUFF...OR 7 MILES NORTHEAST OF EMERALDA...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WEIRSDALE...OCKLAWAHA... MOSS BLUFF...LYNNE...LAKE WEIR AND JUNIPER SPRINGS THROUGH 445 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2897 8208 2943 8182 2935 8170 2897 8166 TIME...MOT...LOC 2013Z 333DEG 7KT 2902 8176 ZIBURA
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 4:00 AM EDT | Heat Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 4 days |
| Jul 29, 3:36 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Jul 29, 4:24 PM EDT | Special Weather Statement | JAX | Duval | 36 min |
| Jul 29, 4:48 PM EDT | Areal Flood Advisory | JAX | Duval | 117 min |
| Jul 29, 4:53 PM EDT | Areal Flood Advisory | JAX | Marion | 112 min |
| Jul 29, 5:15 PM EDT | Special Weather Statement | JAX | Saint Johns | 30 min |
| Jul 29, 5:26 PM EDT | Areal Flood Advisory | JAX | Clay, Saint Johns | 109 min |
| Jul 29, 5:45 PM EDT | Special Weather Statement | JAX | Saint Johns | 30 min |
| Jul 29, 5:53 PM EDT | Special Weather Statement | JAX | Flagler | 37 min |
| Jul 29, 6:09 PM EDT | Areal Flood Advisory | JAX | Flagler, Putnam, Saint Johns | 111 min |
| Jul 29, 6:16 PM EDT | Special Weather Statement | JAX | Flagler | 44 min |
| Jul 29, 6:20 PM EDT | Special Weather Statement | JAX | Clay | 25 min |
| Jul 29, 6:24 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Nassau | 111 min |
| Jul 29, 6:32 PM EDT | Areal Flood Advisory | JAX | Clay, Putnam | 118 min |
| Jul 29, 2:34 PM EDT | Special Weather Statement | JAX | Charlton | 41 min |
| Jul 29, 3:13 PM EDT | Special Weather Statement | JAX | Camden | 47 min |
Nearby
Special Weather Statements in Florida, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.